Stability of the second derivative linear multistep formulas
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 167-184
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1977_16_1_a14,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Stability of the second derivative linear multistep formulas},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {167--184},
year = {1977},
volume = {16},
number = {1},
mrnumber = {0657459},
zbl = {0396.65044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a14/}
}
TY - JOUR AU - Kobza, Jiří TI - Stability of the second derivative linear multistep formulas JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1977 SP - 167 EP - 184 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a14/ LA - en ID - AUPO_1977_16_1_a14 ER -
Kobza, Jiří. Stability of the second derivative linear multistep formulas. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 167-184. http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a14/